# SDR TRAX200800220

- Difficulty date: January 22, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 12,036 hours, 10,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EXTERNAL HANDLE FLAPPER DOOR CRACKED.
